# SDR CALA2025041703938

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 73,252 hours, 26,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE SHOW SMALL CRACK AROUND A RIVET ON THE AFT DOUBLER OF THE PERIMETER ABOUT HALF WAY DOWN.   ACCOMPLISHED ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER REPAIR IN REF TO EC/RA 5310-08556.
